# SDR SWAA063011

- Difficulty date: August 15, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 27,702 hours, 16,201 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Sensor
- Part number: 284A03013
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF FROM LAX, RETRACTED GEAR, NLG GEAR DISAGREEMENT LIGHT ILLUMINATED.  CYCLED GEAR, LIGHT STAYED ON.  REMOVED AND REPLACED NLG POSITION SENSOR PER MM.
